RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 41, Issue 3, Pages 412–421 (Mi mz4858)  

This article is cited in 3 scientific papers (total in 4 papers)

Problems of equality and divisibility in semigroups with a single defining relation

S. I. Adian, G. U. Oganesyan


Full text: PDF file (870 kB)

English version:
Mathematical Notes, 1987, 41:3, 235–240

Bibliographic databases:

Document Type: Article
UDC: 512.532
Received: 13.10.1986

Citation: S. I. Adian, G. U. Oganesyan, “Problems of equality and divisibility in semigroups with a single defining relation”, Mat. Zametki, 41:3 (1987), 412–421; Math. Notes, 41:3 (1987), 235–240

Citation in format AMSBIB
\Bibitem{AdiHov87}
\by S.~I.~Adian, G.~U.~Oganesyan
\paper Problems of equality and divisibility in semigroups with a single defining relation
\jour Mat. Zametki
\yr 1987
\vol 41
\issue 3
\pages 412--421
\mathnet{http://mi.mathnet.ru/mz4858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=893370}
\zmath{https://zbmath.org/?q=an:0626.20045|0617.20035}
\transl
\jour Math. Notes
\yr 1987
\vol 41
\issue 3
\pages 235--240
\crossref{https://doi.org/10.1007/BF01158256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L342500016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4858
  • http://mi.mathnet.ru/eng/mz/v41/i3/p412

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Adian, “On the divisibility problem for one-relator monoids”, Math. Notes, 55:1 (1994), 3–7  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. Math., 61:6 (1997), 1137–1169  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. I. Adian, V. G. Durnev, “Decision problems for groups and semigroups”, Russian Math. Surveys, 55:2 (2000), 207–296  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:78
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019